PUBLICACIONES

Sociedad Colombiana de Matemáticas:Publicaciones
Lecturas Matemáticas
Volumen 35 [1] (2014)Páginas 5-24

Polinomios ortogonales cásicos de una variable discreta, su historia, extensiones y aplicaciones

A. Soria–Lorente,E. R. Moreno–Roque,J. B. Martí–Zamora
Universidad de Granma, Bayamo–Manzanillo, Cuba

Abstract. At present, the several families of orthogonal polynomials continue being a transcendent research area for the mathematical com- munity. In this paper, some of the main results obtained for several mathematicians from the 19th century until the present, correspondent items to the classical orthogonal polynomials of a discreet variable and your extensions are presented.

Palabras claves. Orthogonal polynomials, multiple orthogonal polynomials, orthogonal q-polynomials.


Archivo completo : Formato [PDF] (188 K).